Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Meromorphic functions and factoriality


Author: W. Kucharz
Journal: Proc. Amer. Math. Soc. 133 (2005), 2013-2021
MSC (2000): Primary 32A20, 32A38
DOI: https://doi.org/10.1090/S0002-9939-05-07748-8
Published electronically: January 14, 2005
MathSciNet review: 2137867
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $K$ be a compact subset of a connected Stein manifold $X$. We study algebraic properties of the ring of meromorphic functions on $X$ without poles in $K$.


References [Enhancements On Off] (What's this?)

  • [1] H. Bass, Algebraic $K$-Theory, New York, Benjamin, 1968. MR 0249491 (40:2736)
  • [2] J. Bochnak, Sur la factorialité des anneaux de fonctions analytiques, C. R. Acad. Sci. Paris Sér. A 279 (1974), 269-272. MR 0377100 (51:13274)
  • [3] J. Bochnak, M. Coste and M.-F. Roy, Real Algebraic Geometry, Ergebnisse der Math. und ihrer Grenzgeb. Folge 3, Vol. 36, Berlin Heidelberg New York, Springer, 1998. MR 1659509 (2000a:14067)
  • [4] N. Bourbaki, Algèbre Commutative, Paris, Hermann, 1961-1965. MR 0217051 (36:146); MR 0171800 (30:2027); MR 0194450 (33:2660); MR 0260715 (41:5339)
  • [5] H. Dales, The ring of holomorphic functions on a Stein compact set as a unique factorization domain, Proc. Amer. Math. Soc. 44 (1974), 88-92. MR 0333245 (48:11570)
  • [6] O. Forster, Zur Theorie der Steinschen Algebren und Moduln, Math. Z. 97 (1967), 376-405. MR 0213611 (35:4469)
  • [7] J. Frisch, Points de platitude d'un morphisme d'espaces analytiques complexes, Invent. Math. 4 (1967), 118-138. MR 0222336 (36:5388)
  • [8] P. Griffiths and J. Adams, Topics in Algebraic and Analytic Geometry, Math. Notes, Vol. 13, Princeton Univ. Press, Princeton, New Jersey, 1974. MR 0355119 (50:7596)
  • [9] L. Hörmander, An Introduction to Complex Analysis in Several Variables, Second edition, North-Holland Publishing Comp., 1979. MR 0344507 (49:9246)
  • [10] H. Matsumura, Commutative Algebra, Second edition, Math. Lecture Note Series 56, Benjamin/Cummings, London Amsterdam Tokyo, 1980. MR 0575344 (82i:13003)
  • [11] J. Milnor, On axiomatic homology theory, Pacific J. Math. 12 (1962), 337-341. MR 0159327 (28:2544)
  • [12] M. Shiota, Geometry of Subanalytic and Semialgebraic Sets, Birkhäuser, Boston Basel Berlin, 1997. MR 1463945 (99b:14061)
  • [13] Y.-T. Siu, Noetherianness of rings of holomorphic functions on Stein compact series, Proc. Amer. Math. Soc. 21 (1969), 483-489. MR 0247135 (40:404)
  • [14] R. Swan, Vector bundles and projective modules, Trans. Amer. Math. Soc. 105 (1962), 264-277. MR 0143225 (26:785)
  • [15] R. Swan, Topological examples of projective modules, Trans. Amer. Math. Soc. 230 (1977), 201-234. MR 0448350 (56:6657)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32A20, 32A38

Retrieve articles in all journals with MSC (2000): 32A20, 32A38


Additional Information

W. Kucharz
Affiliation: Max-Planck-Institut für Mathematik, Vivatsgasse 7, 53111 Bonn, Germany – and – Department of Mathematics and Statistics, University of New Mexico, Albuquerque, New Mexico 87131-1141
Email: kucharz@math.unm.edu

DOI: https://doi.org/10.1090/S0002-9939-05-07748-8
Received by editor(s): April 17, 2003
Received by editor(s) in revised form: February 26, 2004
Published electronically: January 14, 2005
Additional Notes: This paper was written at the Max-Planck-Institut für Mathematik in Bonn, whose support and hospitality are gratefully acknowledged
Communicated by: Michael Stillman
Article copyright: © Copyright 2005 American Mathematical Society

American Mathematical Society